MathSciNet Relay Station
MathSciNet bibliographic data
MR2294978 60F05
Rider, B.; Silverstein, Jack W. Gaussian fluctuations for non-Hermitian random matrix ensembles. Ann. Probab. 34 (2006), no. 6, 2118–2143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement